# SDR SIMA20100611

- Difficulty date: March 2, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 18,611 hours, 13,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670321723
- Condition: Corroded
- Location: Fuselage
- Part time: 18,611 hours, 13,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THAT THE RIGHT FLOOR SILL TO BE CORRODED AT FRAMES 349 TO 364.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIR ACCOMPLISHED IAW EO CR35MR-180.  THE AIRCRAFT WAS RETURNED TO SERVICE.
